# SDR ASAA2013121696902

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 11,785 hours, 3,490 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ESTABLISH SATCOM COMMUNICATION ON EITHER SAT1 OR SAT2.  CALLS MADE AND ANSWERED AS INDICATED BY SATCOM COMPONENTS AND MCDU, BUT NO SIDE TONE OR VOICE COMMUNICATION POSSIBLE.  ACFT GROUNDED.  ACCOMPLISHED SATCOM COMM SYS TEST REF MM 23-15-00.  OPS NORMAL, NO HISTORY 90 DAYS.
